Registered users receive a variety of benefits including the ability to customize email alerts, create favorite journals list, and save searches.
Please note that a Project Euclid web account does not automatically grant access to full-text content. An institutional or society member subscription is required to view non-Open Access content.
Contact firstname.lastname@example.org with any questions.
Hidenori Hasimoto "Exact solution of a certain semi-linear system of partial differential equations related toa migrating predation problem," Proceedings of the Japan Academy, Proc. Japan Acad. 50(8), 623-627, (1974)